# SDR 2007UALA00260

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 43,872 hours, 6,628 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT MISSING AT SEAT 1E.  REPLACED THE MISSING LIGHT ASSY.  OPS CHECKED OK.
